zbMATH — the first resource for mathematics

On a probability inequality for multivariate normal distribution. (English) Zbl 0362.60037

60E05 Probability distributions: general theory
62H99 Multivariate analysis
26D15 Inequalities for sums, series and integrals
52A20 Convex sets in \(n\) dimensions (including convex hypersurfaces)
Full Text: EuDML
[1] Das Gupta S., Eaton M. L., Olkin I., Perlman M. D., Savage L. J., and Sobel M.: Inequalities on the probability content of convex regions for elliptically contoured distributions. Proc. Sixth Berk. Symp. on Math. Stat. and Prob. Vol. 11, (1972), 241-265. · Zbl 0253.60021
[2] Khatri C. G.: On certain inequalities for normal distributions and their applications to simultaneous confidence bounds. Ann. Math. Statist. 38, (1967), 1853-1867. · Zbl 0155.27103 · doi:10.1214/aoms/1177698618
[3] Šidák Z.: On probabilities in certain multivariate distributions: their dependence on correlations. Aplikace Matematiky 18, (1973), 128-135. · Zbl 0261.62041 · eudml:14800
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.